# SDR SIMA20130728002

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,966 hours, 24,892 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO OPEN.  LUBRICATED MAIN CABIN DOOR ROLLERS, OPS CHECKED GOOD IAW MM 52-10-00.
